On eigenvalues of p-adic curvature

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the eigenvalues of the p-adic curvature transformationson buildings. In particular, we determine the maximal eigenvalues ofthese transformations.

Original languageEnglish (US)
Pages (from-to)397-410
Number of pages14
JournalManuscripta Mathematica
Volume127
Issue number3
DOIs
StatePublished - Nov 1 2008

Fingerprint

P-adic
Curvature
Eigenvalue
Buildings

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{2825f607869244c88733e4a9584c3f54,
title = "On eigenvalues of p-adic curvature",
abstract = "We study the eigenvalues of the p-adic curvature transformationson buildings. In particular, we determine the maximal eigenvalues ofthese transformations.",
author = "Mihran Papikian",
year = "2008",
month = "11",
day = "1",
doi = "10.1007/s00229-008-0216-5",
language = "English (US)",
volume = "127",
pages = "397--410",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "3",

}

On eigenvalues of p-adic curvature. / Papikian, Mihran.

In: Manuscripta Mathematica, Vol. 127, No. 3, 01.11.2008, p. 397-410.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On eigenvalues of p-adic curvature

AU - Papikian, Mihran

PY - 2008/11/1

Y1 - 2008/11/1

N2 - We study the eigenvalues of the p-adic curvature transformationson buildings. In particular, we determine the maximal eigenvalues ofthese transformations.

AB - We study the eigenvalues of the p-adic curvature transformationson buildings. In particular, we determine the maximal eigenvalues ofthese transformations.

UR - http://www.scopus.com/inward/record.url?scp=53649093944&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53649093944&partnerID=8YFLogxK

U2 - 10.1007/s00229-008-0216-5

DO - 10.1007/s00229-008-0216-5

M3 - Article

AN - SCOPUS:53649093944

VL - 127

SP - 397

EP - 410

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 3

ER -